BibTeX record journals/tcs/Kautz98

download as .bib file

@article{DBLP:journals/tcs/Kautz98,
  author    = {Steven M. Kautz},
  title     = {An Improved Zero-One Law for Algorithmically Random Sequences},
  journal   = {Theor. Comput. Sci.},
  volume    = {191},
  number    = {1-2},
  pages     = {185--192},
  year      = {1998},
  url       = {http://dx.doi.org/10.1016/S0304-3975(97)00116-3},
  doi       = {10.1016/S0304-3975(97)00116-3},
  timestamp = {Wed, 19 Nov 2003 16:10:54 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Kautz98},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}